# SDR ASOA20130731086

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 32,515 hours, 24,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE MAIN CABIN DOOR WOULD NOT OPEN.  MX SECURED THE MAIN DOOR HANDLE BRACKET.  OPS CHECK OF THE MAIN DOOR SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
